MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name block e1: intersection of (b)(6).Block h6: imdrf code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that, during rigid ureteroscopic lithotripsy procedure, a percuflex ureteral stent was to be used, during preparation, it was found that the stent shaft was broken.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf code a0401 captures the reportable event of stent shaft break.Block h11: investigation results the returned percuflex ureteral stent was analyzed.During the inspection, it was found that the stent shaft was detached and the suture hole was torn, which confirmed the reported event.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent can get detached, separated or torn during the preparation affecting the performance of the device.The device history record review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break and suture hole torn were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on a thorough review of the reported complaint, a conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24274426
Report Number2124215-2026-06774
Device Sequence Number10030637
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)280313(10)36070463
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0036070463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight85 KG